# SDR SWAA2019122339859

- Difficulty date: December 18, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 55,784 hours, 32,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ESCAPE SLIDE FLOOR MOUNT STAINLESS STEEL RETAINER HAD THREE OUT OF EIGHT NUT PLATE PODS PULLED OUT OF FLOOR.   SECURED STAINLESS STEEL RETAINER PER SRM AND SIP.
